Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Partial Differential Equations: Analytical Solution Techniques. by J. Kevorkian

Reviewed Work: Partial Differential Equations: Analytical Solution Techniques. by J. Kevorkian
Review by: Susan Cole
SIAM Review
Vol. 33, No. 1 (Mar., 1991), pp. 135-136
Stable URL: http://www.jstor.org/stable/2030674
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136